# SDR ASAA2023030642209

- Difficulty date: March 6, 2023
- Submitted: March 7, 2023
- Operation: Air carrier
- Aircraft: N926AK
- Make and model: Boeing 737-9
- Aircraft serial: 43314
- Aircraft time: 4,322 hours, 1,263 cycles
- System (JASC): 2430 · DC Generating System
- Part: Charger
- Part number: 8114101
- Part serial: 320322579
- Condition: Inoperative
- Location: E/E Bay, E3-3
- Part time: 4,315 hours, 1,260 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

OVERHEAD ELEC ANNUNCIATOR ILLUMINATED ON TAXI OUT. GROUNDED - YES. REF B737-9 IFIM 24-31-00-810-802 BITE SHOWS "AUX BATT CHGR INOP" REPLACED AUX CHARGER REF B737-9 AMM 24-31-31/401.
